Pacific Journal of Mathematics

Extensions of sheaves of commutative algebras by nontrivial kernels.

D. H. Van Osdol

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 531-541.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910987

Mathematical Reviews number (MathSciNet)
MR0371998

Zentralblatt MATH identifier
0308.18003

Subjects
Primary: 18H20

Citation

Van Osdol, D. H. Extensions of sheaves of commutative algebras by nontrivial kernels. Pacific J. Math. 55 (1974), no. 2, 531--541. https://projecteuclid.org/euclid.pjm/1102910987


Export citation

References

  • [1] M. Barr, Cohomology and Obstructions: Commutative Algebras, in B. Eckmann, editor, Seminar on Triples and Categorical Homology Theory, Springer-Verlag, 1969.
  • [2] J. Beck, Triples, Algebras, and Cohomology, (1967), Dissertation submitted to Columbia University.
  • [3] J. Duskin, Nonabelian triple cohomology: extensions and obstructions and A re- presentability-classification theorem for triple cohomology,Notices of the Amer. Math. Soc, 19 (1972), A-383 and A-501.
  • [4] J. W. Gray, Extensions of sheaves of associative algebras by nontrivial kernels, Pacific J. Math., 11 (1961), 909-917.
  • [5] D. H. Van Osdol, Bicohomology theory, Trans. Amer. Math. Soc, 183 (1973), 449- 476.
  • [6] D. H. Van Osdol, Sheaves in Regular Categories, in M. Barr, et. al., Exact Categories and Categories of Sheaves, Springer-Verlag, 1971.